# SDR IPXA2023110151468

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-300
- Aircraft serial: 66241
- Aircraft time: 8,434 hours, 3,269 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: C16786FA02
- Part serial: C16786029901
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DIVERSION* ENROUTE AT FL350 ISFD FAILED.SCREEN WENT BLANK/DARK. DIVERTED TO KSDF R/R ISFD IAW MM-34-24-03-410-010. GROUND OPS CK NORMAL. OK FOR SERVICE.
